# SDR FDEA201303230651

- Difficulty date: March 23, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 56,631 hours, 21,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH WILL NOT MOVE THE LEVER TO ARMED POSITION WHEN IT IS CLOSED.  SECURED ARMING SWITCH, ACCOMPLISHED OPS TEST AMM 33-51-00-5.  OK FOR SERVICE.
